# SDR SWAA2022032342912

- Difficulty date: October 21, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 27,118 hours, 11,533 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO COMPT-- FROM BS727 TO BS807 LBL22 WL157 L/H Z-ANGLE HAS CORROSION AROUND SEVERAL FASTENER HOLES / INSTALLED SPLICE REPAIR AT B.S. 727E+10 AND BS 737 LBL 22 WL 157 IAW SRM 53-00-53-2R-5; REMOVED AND REPLACED ZEE ANGLE AFT CARGO COMPT BS 727 TO BS 807 LBL 22 WL 157 IAW SRM 51-40-02-0G-0; SRM 51-40-065-0G-0; SRM 53-00-53-1A-2; SRM 51-40-10-2R-0; AMM 51-21-72-370-804; AMM 51-21-41-370-801 AND DWG #146A7500 CORROSION REMOVAL AT STA 727-807 LBL 22; WL 157 L/H Z ANGLE PREVIOUSLY FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 80467R 28OCT19
